# SDR IPXA2023120143400

- Difficulty date: December 1, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 71,361 hours, 19,589 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* AT CRUISE 30 MINUTES INTO FLIGHT LEVEL 2 FUEL QTY FAULT WITH TANK 2 FUEL QTY "X"-ED. #2 FUEL QTY REGAINED ON FINAL APPROACH
